Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 292384, 15 pages
http://dx.doi.org/10.5402/2012/292384
Research Article

Inference for the Geometric Extreme Exponential Distribution under Progressive Type II Censoring

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 22 June 2012; Accepted 11 July 2012

Academic Editors: M. Galea and M. Montero

Copyright © 2012 Reza Pakyari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reza Pakyari, “Inference for the Geometric Extreme Exponential Distribution under Progressive Type II Censoring,” ISRN Probability and Statistics, vol. 2012, Article ID 292384, 15 pages, 2012. doi:10.5402/2012/292384